Table of Contents
ISRN Algebra
Volume 2013, Article ID 560648, 4 pages
http://dx.doi.org/10.1155/2013/560648
Research Article

Simplicity and Commutative Bases of Derivations in Polynomial and Power Series Rings

Universidade Federal do Rio Grande do Sul (UFRGS), Campus do Vale, Código Postal 15051, 91501-970 Porto Alegre, RS, Brazil

Received 8 October 2013; Accepted 24 November 2013

Academic Editors: H. Chen and A. Zimmermann

Copyright © 2013 Rene Baltazar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Li and X. Du, “Pairwise commuting derivations of polynomial rings,” Linear Algebra and Its Applications, vol. 436, no. 7, pp. 2375–2379, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Maubach, “The commuting derivations conjecture,” Journal of Pure and Applied Algebra, vol. 179, no. 1-2, pp. 159–168, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Nowicki, “Commutative bases of derivations in polynomial and power series rings,” Journal of Pure and Applied Algebra, vol. 40, no. 3, pp. 275–279, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. P. Petravchuk, “On pairs of commuting derivations of the polynomial ring in one or two variables,” Linear Algebra and Its Applications, vol. 433, no. 3, pp. 574–579, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Retert, “Sets of commuting derivations and simplicity,” Communications in Algebra, vol. 34, no. 8, pp. 2941–2963, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. van den Essen, Polynomial Automorphisms and the Jacobian Conjecture, vol. 190 of Progress in Mathematics, Birkhäuser, Basel, Switzerland, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Nowicki, Polynomial Derivations and Their Rings of Constants, N. Copernicus University Press, Torun, Poland, 1994. View at MathSciNet
  8. D. Levcovitz and S. C. Coutinho, “On the differential simplicity of affine rings,” Proceedings of the American Mathematical Society. In press.